# SDR REXA2013101702112

- Difficulty date: October 17, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 13,018 hours, 8,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING.   REPLACED MISSING EMERGENCY LIGHT IAW 33-51-01.  OPS CHECKED GOOD.
